Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: EXTREMITY MEDICAL, LLC. XMCP; BONE SCREW
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
EXTREMITY MEDICAL, LLC. XMCP; BONE SCREW
Model Number
102-40030
Medical Device Problem Code
Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code
Nonunion/Delayed-union Bone Fracture (2369)
Date of Event
12/20/2022
Type of Reportable Event
Serious Injury
Event or Problem Description
Patient had a non-union.The surgeon mentioned that he should have used a longer lag screw to achieve more compression.A 30mm screw was used.
New Search
Submit an Adverse Event Report
Brand Name
XMCP
Common Device Name
BONE SCREW
Manufacturer
(Section D)
EXTREMITY MEDICAL, LLC.
300 interpace parkway
suite 410
parsippany NJ 07054
Manufacturer Contact
brian smekal
300 interpace parkway
suite 410
parsippany, NJ 07054
9735888980
MDR Report Key
16482109
Report Number
3007289093-2023-00002
Device Sequence Number
5182463
Product Code
HWC
UDI-Device Identifier
00842078101995
UDI-Public
00842078101995
Combination Product (Y/N)
N
Initial Reporter State
AZ
Initial Reporter Country
US
PMA/510(K) Number
K121417
Number of Events Summarized
1
Summary Report (Y/N)
N
Device Explanted Year
2022
Serviced by Third Party (Y/N)
Unknown
Reporter Type
Manufacturer
Report Source
Distributor
Initial Reporter Occupation
Other
Type of Report
Initial
Report Date
(Section B)
02/09/2023
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
Yes
Is this a Product Problem Report?
No
Operator of Device
Health Professional
Device Model Number
102-40030
Device Catalogue Number
102-40030
Type of Report(Section G)
Thirty-Day
Initial Date Received by Manufacturer
12/29/2022
Initial Report FDA Received Date
03/03/2023
Was Device Evaluated by Manufacturer? (Y/N)
Device Not Returned to Manufacturer
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device
Initial
Patient Sequence Number
1
Outcome Attributed to Adverse Event
Required Intervention;
Patient Age
69 YR
Patient Sex
Male